Volume 9, Issue 5
A Weak Formulation for Solving the Elliptic Interface Problems with Imperfect Contact

Liqun Wang, Songming Hou & Liwei Shi

Adv. Appl. Math. Mech., 9 (2017), pp. 1189-1205.

Published online: 2018-05

Preview Purchase PDF 2 1139
Export citation
  • Abstract

We propose a non-traditional finite element method with non-body-fitting grids to solve the matrix coefficient elliptic equations with imperfect contact in two dimensions, which has not been well-studied in the literature. Numerical experiments demonstrated the effectiveness of our method.

  • Keywords

Elliptic equation, jump condition, matrix coefficient, imperfect contact.

  • AMS Subject Headings

65N30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-9-1189, author = {}, title = {A Weak Formulation for Solving the Elliptic Interface Problems with Imperfect Contact}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2018}, volume = {9}, number = {5}, pages = {1189--1205}, abstract = {

We propose a non-traditional finite element method with non-body-fitting grids to solve the matrix coefficient elliptic equations with imperfect contact in two dimensions, which has not been well-studied in the literature. Numerical experiments demonstrated the effectiveness of our method.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.2015.m1236}, url = {http://global-sci.org/intro/article_detail/aamm/12196.html} }
TY - JOUR T1 - A Weak Formulation for Solving the Elliptic Interface Problems with Imperfect Contact JO - Advances in Applied Mathematics and Mechanics VL - 5 SP - 1189 EP - 1205 PY - 2018 DA - 2018/05 SN - 9 DO - http://doi.org/10.4208/aamm.2015.m1236 UR - https://global-sci.org/intro/article_detail/aamm/12196.html KW - Elliptic equation, jump condition, matrix coefficient, imperfect contact. AB -

We propose a non-traditional finite element method with non-body-fitting grids to solve the matrix coefficient elliptic equations with imperfect contact in two dimensions, which has not been well-studied in the literature. Numerical experiments demonstrated the effectiveness of our method.

Liqun Wang, Songming Hou & Liwei Shi. (2020). A Weak Formulation for Solving the Elliptic Interface Problems with Imperfect Contact. Advances in Applied Mathematics and Mechanics. 9 (5). 1189-1205. doi:10.4208/aamm.2015.m1236
Copy to clipboard
The citation has been copied to your clipboard